# SDR UPS00832961

- Difficulty date: June 16, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING STRINGER 64 IS CRACKED PERFORM/COMPLY WITH S/B DC8-57-100 REV 1 DOUBLER REPAIR AS REQUIRED.  FABBED REPAIR DOUBLER AND FILLER IAW EO DC8-5730-9004E MAT ID FOR DOUBLER 7075-T6 .160 PO NR 327307, INSTALLED FILLER AND DOUBLER IAW DC8 51-1- 20D & EO DC8-5730-9004E, ALODINED AND PRIMED IAW DC8 SRM 51-1-8. LEAK CHECK TO BE DONE ON TC 8000/ OPS 400.
